Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The Farrell-Jones Conjecture for cocompact lattices in virtually connected Lie groups
HTML articles powered by AMS MathViewer

by A. Bartels, F. T. Farrell and W. Lück PDF
J. Amer. Math. Soc. 27 (2014), 339-388 Request permission


Let $G$ be a cocompact lattice in a virtually connected Lie group or the fundamental group of a three-dimensional manifold. We prove the $K$- and $L$-theoretic Farrell-Jones Conjectures for $G$.
Similar Articles
Additional Information
  • A. Bartels
  • Affiliation: Westfälische Wilhelms-Universität Münster, Mathematicians Institut,Einsteinium. 62, D-48149 Münster, Germany
  • MR Author ID: 653568
  • Email:
  • F. T. Farrell
  • Affiliation: Department of Mathematics, Suny, Binghamton, New York, New York 13902
  • MR Author ID: 65305
  • Email:
  • W. Lück
  • Affiliation: Mathematicians Institut der Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
  • Email:
  • Received by editor(s): January 3, 2011
  • Received by editor(s) in revised form: April 16, 2013
  • Published electronically: January 15, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 27 (2014), 339-388
  • MSC (2010): Primary 18F25, 19A31, 19B28, 19G24, 22E40, 57N99
  • DOI:
  • MathSciNet review: 3164984